# SDR SWIA200211419

- Difficulty date: November 1, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 18,794 hours, 26,505 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

RT PACK BLOWS HOT AIR AND SETS OFF LAV SMOKE DETECTOR WITH PROMINENT PACK BURNING ODOR.  RAN BOTH ENGINES WITH RT PACK ON.  FOUND LAV SMOKE DETECTOR NOT GOING OFF.  RAN APU WITH THE RT PACK ON.  FOUND THAT THE APU BLEEDS SMOKE INTO THE CABIN.  SUPPLEMENTAL REPORT FORTHCOMING.
